# SDR DL72S980234

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545902
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 680, STRINGER 26L-28L, REPAIR FOR CORROSION CUTOUTS.  TWO AREAS OF CORROSION WERE CUTOUT OF THE FUSELAGE SKIN AT FS 680 BETWEEN STRINGERS 26L AND 28L.  THE CUTOUTS WERE REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 363860-14, REV A.
